# SDR NOCA01909

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ALTIMETERS ACTS LIKE A VSI INDICATION FO/CAPT DIFFERENT BETWEEN RT AND LT WAS 180’ FLUCTUATED TO 220 AND EICAS MSG ALT DISCREPANCY.  T/S SYSTEM CAPT/FO ALTIMETER FOUND WATER IN CAPTS PRIMARY STATIC SYSTEM PLUMBING ACCOMPLISHED PITOT/STATIC SYSTEM FLUSH AS PER AMM 34-11-00.  REMOVED MOISTURE SYSTEM A/C SYSTEM CHECKS OK.  REMOVED AND REPLACED LT AND RT ADC P/N 4040800-906, SERIAL NUMBER 82110355 IAW 34-12-01 BITE CK OPS OK.  ACMP MCDP TEST 30 AS PER AMM 22-00-02.  REFM EICAS BITE. NO FAULTS NOTED.  REMOVED DISPLAY AND CLEANED COOLING AIR SCREEN.  REINSTALLED DISPLAY UNIT DISPLAY OK.  FIM 34-41-00 AMM 31-41-01.
